Automorphisms of hurwitz series

William F. Keigher, Varadharaj R. Srinivasan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this article we will define the notions of Hurwitz automorphism and comorphism of the ring of Hurwitz series. A Hurwitz automorphism is the analog of a Seidenberg automorphism of a power series ring when the characteristic of the underlying ring is not necessarily zero. We will show that the sets of all Hurwitz automorphisms, comorphisms, and derivations of the underlying ring are naturally isomorphic to one another.

Original languageEnglish (US)
Pages (from-to)91-99
Number of pages9
JournalHomology, Homotopy and Applications
Issue number2
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


  • Automorphism
  • Comorphism
  • Derivation
  • Hurwitz series

Fingerprint Dive into the research topics of 'Automorphisms of hurwitz series'. Together they form a unique fingerprint.

Cite this